On the minimum of the unit lattice
Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 2, pp. 377-380.
@article{JTNB_1991__3_2_377_0,
     author = {Volker Kessler},
     title = {On the minimum of the unit lattice},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {377--380},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {2},
     year = {1991},
     doi = {10.5802/jtnb.57},
     zbl = {0755.11034},
     mrnumber = {1149804},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.57/}
}
TY  - JOUR
TI  - On the minimum of the unit lattice
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 377
EP  - 380
VL  - 3
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.57/
UR  - https://zbmath.org/?q=an%3A0755.11034
UR  - https://www.ams.org/mathscinet-getitem?mr=1149804
UR  - https://doi.org/10.5802/jtnb.57
DO  - 10.5802/jtnb.57
LA  - en
ID  - JTNB_1991__3_2_377_0
ER  - 
%0 Journal Article
%T On the minimum of the unit lattice
%J Journal de Théorie des Nombres de Bordeaux
%D 1991
%P 377-380
%V 3
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.57
%R 10.5802/jtnb.57
%G en
%F JTNB_1991__3_2_377_0
Volker Kessler. On the minimum of the unit lattice. Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 2, pp. 377-380. doi : 10.5802/jtnb.57. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.57/

[1] Buchmann, Zur Komplexität der Berechnung von Einheiten und Klassenzahlen algebraicher Zahlkörper, Habilitationsschrift Düsseldorf (1987).

[2] Buchmann, Kessler, Computing a reduced lattice basis from a generating system, to appear.

[3] Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta arithmetica 34 (1979), 391-401. | MR: 543210 | Zbl: 0416.12001

[4] SchinzelZassenhaus, A refinement of two theorems of Kronecker, Mich. Math. J. 12 (1965), 81-84. | MR: 175882 | Zbl: 0128.03402

[5] , Smyth On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175. | MR: 289451 | Zbl: 0235.12003

Cited by Sources: